Has Lovaza ever been noted to lower blood pressure?

Answers (1)

1 Aug 2009

According to the product label at the FDA, the following cardiovascular side effects have been reported in patients using Lovaza -

Cardiovascular System: Arrhythmia, bypass surgery, cardiac arrest, hyperlipemia,
hypertension, migraine, myocardial infarct, myocardial ischemia, occlusion, peripheral vascular disorder, syncope, and tachycardia.

I couldn't find anything relating Lovaza to decreased blood pressure.

Votes: +0
peter paul 8 Nov 2011

been taking lovaza 4 years 4 times a day never miss, my bp on avapro 300 was 138 140 over 82 84, past 6 months 118 , 120 over 62 ,64 doctor of years said keep up go work,always 250 ,275 lbs.6 ft.watch my food no red meat,no excise,feel good but whats up?I think fish oil is the key.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

High Pressure medicines uses:?

I use the following medicines for HP: Corgard 40, Avapro 150, Norvasc 5, also use Lovaza and Niacin for Lower Good Cholesterol and Ecotrin ...

1 answer 15 Sep 2009

I have been taking Lovaza for 2 weeks and ever since I've started I've had many low blood sugars.?

... Could the Lovaza be contributing to it or just a coincidence?

1 answer 5 May 2010

I am on medication for high blood pressure and it is under control. I noted when I took pristiq, my?

... blood pressure elevated, and I stopped taking the Pristiq. How significant is the effect of Pristiq on hbp, and is there an alternative that does ...

1 answer 21 May 2010

What is the lowest recommended dose of Lovaza?

Is a lower dose, i.e. 2 Gm. ever suggested ?I have had several side effects which were severe enough to lead me to discontinue Lovaza.

1 answer 21 Jul 2010

Has anyone experienced low blood pressure taking trazadone 150mg?

I have been feeling tired sleepy and no energy hardly at all. I have no initiative to do anything. I have monitored my blood pressure for about 3 ...

1 answer 12 Aug 2011